i started taking yasmin on the 1st day of my cycle. it's been almost 2 weeks, and my bleeding is still going on: the 1st week there was thick blood and very little spotting, 2nd week the bleeding continued with increased amount. has anyone experienced breakthrough bleeding like this? does it go away in the second cycle (month)?? thx in advance.
Breakthrough bleeding and heavy, lighter, shorter or longer periods than normal, are all common side effects of Yasmin - especially when first beginning.
The symptoms you describe are normal and should settle as your body adjusts to the hormones - usually within 3 months.
If the breakthrough bleeding does not settle of if it gets very heavy then you should see your doctor.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Posted 9 May 2012 • 2 answers
Posted 29 Nov 2012 • 1 answer
Posted 6 Feb 2013 • 1 answer
Posted 2 May 2017 • 0 answers